Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Violation of the D I=1/2 rule in the nonmesonic weak dacay of hypernuclei
Author: Parreno, A.
Ramos, A.
Bennhold, C.
Maltman, Kim
Citation: Physics Letters B, 1998; 435(1-2):1-8
Publisher: North-Holland
Issue Date: 1998
ISSN: 0370-2693
Statement of
A. Parreño, A. Ramos, C. Bennhold and K. Maltman
Rights: Copyright © 1998 Elsevier Science B.V.
DOI: 10.1016/S0370-2693(98)00832-6
Appears in Collections:Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.